# SDR SWAA2016011948107

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 34,812 hours, 20,475 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INTERNAL RIB 92.70, MOST FWD STIFFENER CRACKED AT LOWER END.  REPAIRED RIB IAW SRM.
